RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 158–164 (Mi semr1046)  

Mathematical logic, algebra and number theory

Normal closures of elements in group $\mathrm{Lim}(N)$

N. M. Suchkov, N. G. Suchkova

Siberian Federal University, 79, pr. Svobodny, Krasnoyarsk, 660041, Russia

Abstract: In this paper we describe the normal closures of elements in limited permutation group $G=\mathrm{Lim}(N)$ on the set of natural numbers $N$.

Keywords: group, limited permutation, normal subgroup, dispersion set.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00566_


DOI: https://doi.org/10.33048/semi.2019.16.008

Full text: PDF file (146 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.54
MSC: 20B07, 20B30, 20B35
Received May 22, 2018, published January 31, 2019

Citation: N. M. Suchkov, N. G. Suchkova, “Normal closures of elements in group $\mathrm{Lim}(N)$”, Sib. Èlektron. Mat. Izv., 16 (2019), 158–164

Citation in format AMSBIB
\Bibitem{SucSuc19}
\by N.~M.~Suchkov, N.~G.~Suchkova
\paper Normal closures of elements in group $\mathrm{Lim}(N)$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 158--164
\mathnet{http://mi.mathnet.ru/semr1046}
\crossref{https://doi.org/10.33048/semi.2019.16.008}


Linking options:
  • http://mi.mathnet.ru/eng/semr1046
  • http://mi.mathnet.ru/eng/semr/v16/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:73
    Full text:28
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019